MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number TRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: serial #: (b)(4), category #: 200-07-29 - advanced patella 29m 3 peg implant.Serial #: (b)(4), category #: 02-012-60-1425 - logic stem ext 14mm x 25mm.Serial #: (b)(4), category #: 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t.Serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw.Serial #: (b)(4), category #: 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5.Additional information including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
Legal case prose (b)(6).Related case: (b)(4).Per a report from the legal department the patient had a right knee replacement on (b)(6) 2019.Approximately 2 years 4 months post initial surgery the patient had a right knee revision.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Serial #: (b)(4), category #: 02-022-35-2511 - truliant tib imp ps insert sz 2.5 11mm, the serial number (b)(4), is not affected by the recall.510k: k152170.Concomitants: serial #: (b)(4), category #: 200-07-29 - advanced patella 29m 3 peg implant.Serial #: (b)(4), category #: 02-012-60-1425 - logic stem ext 14mm x 25mm.Serial #: (b)(4), category #: 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t.Serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw.Serial #: (b)(4), category #: 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5.
 
Event or Problem Description
It was reported via legal documentation that the patient had a left total knee arthroplasty on (b)(6) 2019.It is stated that the patient has suffered and continues to suffer permanent, and debilitating injures and damages, including but not limited to significant pain and discomfort, swelling, stiffness, grinding and/or popping of the knee, inability to bear weight, buckling, gait impairment, and other injuries presently undiagnosed, which all require ongoing medical care, and that the patient requires revision surgery.There is no other patient demographic or medical history available.No additional information is available.
 
Additional Manufacturer Narrative
Additional information- b7, d8, h6.Health effect - clinical code-pain.Health effect - impact code- stated to be pending revision surgical procedure.H6.Investigation results- the truliant tib imp ps insert device with serial number (b)(6) is not affected by the fda recall.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient has bilateral knee replacements.These devices are used for treatment not diagnosis.There is no other information available.Correction-, b3, b5-this patient was not revised, d6b- this patient was not revised, f10-blank, this is a manufacturer¿s report, h6 health effect - impact code-this patient was not revised.
 
Event or Problem Description
It was reported via legal documentation that approximately 72 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain and discomfort, swelling, stiffness, grinding and/or popping of the knee, inability to bear weight, buckling, and gait impairment.Initial surgery operative notes were provided.At the time of legal notification, no revision procedure had been performed.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Additional information fields: a2, b2, b5, g, g2, g3, h6-clinical codes.Corrected fileds: b3(delete date-no event), d6b (delete-no event), e1, h6 impact code, medical device program code, component code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided, but may have been due to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16742796
Report Number1038671-2023-00696
Device Sequence Number17501621
Product Code JWH
UDI-Device Identifier10885862304186
UDI-Public10885862304186
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Device Catalogue Number02-022-35-2511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer07/10/2023
06/08/2023
03/25/2025
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date07/10/2023
03/11/2025
03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR
Patient SexFemale